# SDR P5CA9700404

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delamination
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FOREFLAP STRESS PANEL UPPER SURFACE DELAMINATED ALONG TRAILING EDGE.  REPAIRED PER BOEING SRM 51-40-06.
